# SDR DALA1140590627

- Difficulty date: June 14, 2011
- Submitted: June 23, 2011
- Operation: Air carrier
- Aircraft: N627DL
- Make and model: Boeing 757232
- Aircraft serial: 22917
- Aircraft time: 78,279 hours, 37,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF AFT CARGO ENTRY SILL CHORD FOUND CORRODED INTERCOSTAL AT FUSELAGE STA,1360 1380 RBL16.  COMPLIED WITH AT SAA/SAT ON NON ROUTINE 187988 W/O 87883440001.
